Flu Vaccine - Side Effects or Reactions

The eMedicineHealth doctors ask about Flu Vaccine.
Did you experience any side effects or reactions after receiving a flu vaccine?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users.
(Optional)

Screen Name: *

Gender of Patient:Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your Comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to MedicineNet, you grant MedicineNet permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. MedicineNet will not pay you for your Submission. You represent that you have all rights necessary for MedicineNet to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!


I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.




See what others are saying

Published: November 14

I got the flu vaccination shot in October and I have had a phlegm filled cough since. Even though I was told the flu shot did not actually contain the virus I am still plagued with the flu like symptoms, mimicking pneumonia..

Published: November 15

I got my flu shot on my left side, and received my pneumonia shot on the right side during my doctor visit. The same day, starting this Sunday, and throughout the day I have been experiencing sporadic pains on my left side, especially lower back and side pain, and slight nausea, to the point my activities are very limited. I will have to skip work tomorrow. Can't stand this pain. I will take Tylenol extra strength. Ugh. Never had this problem with a flu shot!.